# SDR DXTA2013011105243

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N823QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600794
- Aircraft time: 2,890 hours, 2,309 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: GPP125066
- Part serial: 0815235
- Condition: Inoperative
- Location: Brake Sys
- Part time: 2,890 hours, 2,309 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, THE "LO BRAKE PRESS" AND "ANTI SKID INOP" LIGHTS ILLUMINATED.  NORMAL BRAKING WAS INOPERATIVE, PNEUMATIC BRAKES WERE USED TO STOP THE ACFT.  R & R BRAKE HIGH PRESS SWITCH IAW MM 32-42-05.  R & R BRAKE RELAY IAW WDM 32-40-01.  BLEED BRAKES IAW MM 32-42-00. OPS AND LEAK CHECK GOOD.
